# SDR DALA2018102206191

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 44,560 hours, 30,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD OVERWING FLOOR EXIT IDENTIFIER LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE B5-118 BATTERY PACK AND OPERATION OF THE LIGHTS RETURNED TO NORMAL REF AMM 33-51. (LP 5114264)
